Doctor insights on:
Losartan Potassium Warnings And Recalls
Losartan and cough: Losartan (l) is not known to cause a cough, commonly. A cough that is non-productive of sputum, especially at night, may be due to gastro-esophageal disease (g). G may present with heartburn after meals and it often presents with a cough at night. Ask the doctor who prescribed your l for more information and what other tests to do, or drugs to take, to diagnose and treat g. ...Read more
No difference: They are the same drug.Get a more detailed answer ›
Time of onset: Drugs such as losartan (L) may take as long as two weeks to work, as they remodel the endothelium of the arteries making them more compliant which lowers the BP. That process takes about 2 weeks to reach full effect which is why one may not see a BP lowering effect of L sooner than that. You should ask you physician if you should be on 50 mg of L twice a day. Good luck. ...Read more
Using losartan potassium 37.5 mg once in a day. Now feel relax and want to stop use of this medicine. Can I stop this medicine now?
Talk with Your Doc: Before stopping a medication I recommend you consult with the physician who started you on this medication. There are times when a physician will place someone on a medication for more than one reason. For example, some people with elevated risk of stroke, heart attack, kidney problems, diabetes can be placed on this 'blood pressure' medication to reduce risk of certain conditions mentioned above ...Read more
Take a 50mg dose of losartan potassium in the a.m. Got my pillbox mixed up & accidentally took another pill 12 hrs later pm. Nervous about this.?
I take losartan potassium & hydrochlorthyazide and vebivolol hydrochlorid 5 mg for controlling bp. I'm 33. Does any of these create obstacle for sex?
Hypertension: Usually no problem, there's always variability however. ...Read more
Yes they are safe: If taken together. Take care! Http://www. Drugs. Com/npc/l-theanine. Html. ...Read more
I have high bloodpresssher and I take losartan potassium 50 MG TAB Was wondering if it would b ok for me to take a male enhancement pill Extenze?
If a tablet contains 50 mg losartan potassium and 12.5 mg hydrochlorothiazide, how many tablets would be dangerous to take?
As prescribed: Any dose of medication greater than prescribed by your physician can have unpredictable results. Therefore I think you should take the dose prescribed and nothing greater. ...Read more
I am on labetolol 100mg, the ARNP just added losartan 25mg. Is this a dangerous combination as they both raise potassium levels?
Potassium: Increased K is not usual with labetalol, it is not non sp BB, so increased K is not an issue. (there is an error in the entry in Wikipedia). Losartan can cause increased K, but you are on low dose and if kidney function is normal, there should be no issue. All patients on ARB should have their kidney function including potassium checked and time to check can be 1-5 weeks, based on medical history ...Read more
Is it OK to drink gatorade once in a while taking losartan potassium? I know certain drugs increase potassium and gatorade has potassium in it.
Probably ok: The amount of potassium in a glass of Gatorade is minimal and is unlikely to affect serum potassium levels, especially if kidney function is normal. Sugary drinks like Gatorade may not be all that healthy, though. Check out the ingredients: water, sugar, table salt, carbohydrates, electrolytes (110 mg sodium, 30 mg potassium, 93 mg chloride), high fructose corn syrup, artificial colors, glucose, ...Read more
Side effects: Losartan is a member of the angiotension receptor blocker (arb) class of anti-hypertensive agents. The side effects of this class of drugs are minor. The only serious one that can develop is a high potassium level. At your age, I would expect that you have no chronic kidney disease of any significance so I do not think that you will have this problem, at present. ...Read more
Not commonly: Neither of these medications commonly cause severe nausea. The most common GI side effect from diltiazem is constipation. I would suggest you speak with your physician since these medications can sometimes cause electrolyte abnormalities which can cause significant nausea. ...Read more
Can using 50 mg of losartan potassium along with 2.0 mg daily of klonopin (clonazepam) cause problems?
Symptoms?: We are at a loss here. Do you have any concerns? Symptoms? Both (in fact all) medications if used properly carry risks of use. 400 characters does not allow for a proper delineation of each agents risks. ...Read more
I have an enlarged aorta and I take 100mg of losartan potassium for it every day, is there any possibility of me ever being able to donate a kidney t?
High BP age 17.: You need to see a nephrologist (n) to see if you have something causing you to be hypertensive. Causes could be a coarctation of your aorta, conn's syndrome, pheochromocytoma or a renal artery stenosis. Finding out why you have high BP at 17 is more important than answering the question if you can donate a kidney. See a n and you may be able to stop taking your BP medicines. Good luck. ...Read more
Yes: There are no interactions between these two. ...Read more